MathSciNet Relay Station
MathSciNet bibliographic data
MR2947122 44A10
Fatoorehchi, Hooman; Abolghasemi, Hossein Computation of analytical Laplace transforms by the differential transform method. Math. Comput. Modelling 56 (2012), no. 7-8, 145–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement